# SDR FDEA200909013206

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 715
- Aircraft time: 34,610 hours, 17,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57140951
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP INSP IAW EA 6-5710-110701A PT 2 REVEALED ADDITIONAL   CORROSION IN FASTENER HOLES.  COMPLIED WITH EA 6-5710-110701B PT 3 BY OVERSIZING HOLES AND INSTALLING OVERSIZED FASTENERS IAW RAS/BAE/ 017/2009 ISSUED AND REMOVING CORROSION.
